Preprint 21/2014

Isoperimetric type problems and Alexandrov-Fenchel type inequalities in the hyperbolic space

Guofang Wang and Chao Xia

Contact the author: Please use for correspondence this email.
Submission date: 18. Feb. 2014
Pages: 23
published in: Advances in mathematics, 259 (2014), p. 532-556 
DOI number (of the published article): 10.1016/j.aim.2014.01.024
Bibtex
MSC-Numbers: 52A40, 53C65, 53C44
Keywords and phrases: quermassintegral, curvature integral, isoperimetric problem, Alexandrov- Fenchel inequality
Download full preprint: PDF (389 kB)

Abstract:
In this paper, we solve various isoperimetric problems for the quermassintegrals and the curvature integrals in the hyperbolic space, by using quermassintegral preserving curvature ows. As a byproduct, we obtain hyperbolic Alexandrov-Fenchel inequalities.

03.07.2017, 01:42